Letters to the editors (multiple letters)

David Yngve, L. Dias, R. Lim, S. J. Vankoski

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)275-276
Number of pages2
JournalJournal of Pediatric Orthopaedics
Volume19
Issue number2
Publication statusPublished - 1999
Externally publishedYes

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Surgery
  • Orthopedics and Sports Medicine

Cite this

Yngve, D., Dias, L., Lim, R., & Vankoski, S. J. (1999). Letters to the editors (multiple letters). Journal of Pediatric Orthopaedics, 19(2), 275-276.